# SDR USAA920080726

- Difficulty date: March 28, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 65,074 hours, 45,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: P2070001201
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 592 - SEA - CREW REPORTED FWD F/A FLASHLIGHT WORKS BUT NEGATIVE FLASHING TEST LIGHT INOP.  MX REPLACED THE FWD F/A FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
